# SDR RJEF20140815001

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N478TA
- Make and model: Airbus A319-132
- Aircraft serial: 2339
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 1779MK2
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT THE ARRIVAL OF THE ACFT THE PILOT REPORTED ENG 1 BEARING 4 OIL SYS HIGH PRESS.  CONSEQUENTLY, THE ACFT WAS DECLARED AOG FOR MX.  IAW TSM 79-20-00-810-809A, BEARING NR 4 SCAVENGE VLV ON ENG 1 WAS REPLACED IAW AMM & ALL REQUIRED OPERATIONAL TEST PERFORMED WITH NOT FAILURE.  AS PRECAUTIONARY ACTION, EIU WAS REPLACED IAW AMM & REQUIRED TEST PERFORMED WITH NOT FAILURE.  THE ACFT WAS RETURNED TO SERVICE AFTER THE DESCRIBED MX ACTIONS.
